RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1956, Volume 20, Issue 5, Pages 585–610 (Mi izv3794)  

This article is cited in 17 scientific papers (total in 17 papers)

On the subtractive formalism in multiplication of causal functions

N. N. Bogolyubov, O. S. Parasyuk


Full text: PDF file (2292 kB)

Bibliographic databases:
Received: 13.12.1955

Citation: N. N. Bogolyubov, O. S. Parasyuk, “On the subtractive formalism in multiplication of causal functions”, Izv. Akad. Nauk SSSR Ser. Mat., 20:5 (1956), 585–610

Citation in format AMSBIB
\Bibitem{BogPar56}
\by N.~N.~Bogolyubov, O.~S.~Parasyuk
\paper On the subtractive formalism in multiplication of causal functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1956
\vol 20
\issue 5
\pages 585--610
\mathnet{http://mi.mathnet.ru/izv3794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95060}
\zmath{https://zbmath.org/?q=an:0074.44201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3794
  • http://mi.mathnet.ru/eng/izv/v20/i5/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kucheryavyi, “On some topological properties of Feynman graphs”, Theoret. and Math. Phys., 10:2 (1972), 119–127  mathnet  crossref  mathscinet  zmath
    2. A. L. Rebenko, “On equations for the matrix elements of Euclidean quantum electrodynamics”, Theoret. and Math. Phys., 11:3 (1972), 525–536  mathnet  crossref  mathscinet
    3. D. A. Slavnov, “Eralized Pauli–Villars regularization”, Theoret. and Math. Phys., 17:3 (1973), 1189–1199  mathnet  crossref  mathscinet  zmath
    4. V. I. Kucheryavyi, “Feynman amplitude and Meijer $G$-functions. Unified representation for divergent and convergent graphs”, Theoret. and Math. Phys., 20:1 (1974), 639–652  mathnet  crossref  zmath
    5. V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina, “Bogolyubov's $R$-operation for local interactions”, Theoret. and Math. Phys., 20:2 (1974), 729–737  mathnet  crossref  mathscinet
    6. D. A. Slavnov, “Generalized Pauli–Villars regularization in the presence of zero-mass particles”, Theoret. and Math. Phys., 19:1 (1974), 307–314  mathnet  crossref  mathscinet
    7. D. A. Slavnov, “Direct proof of the correctness of the generalized Pauli–Villars regularization”, Theoret. and Math. Phys., 25:1 (1975), 967–970  mathnet  crossref  mathscinet  zmath
    8. D. A. Slavnov, “Limit transition with respect to the imaginary additional mass in Feynman amplitudes”, Theoret. and Math. Phys., 22:3 (1975), 215–219  mathnet  crossref  mathscinet  zmath
    9. D. A. Slavnov, “Operator realization of generalized Pauli-Villars regularization”, Theoret. and Math. Phys., 23:3 (1975), 542–547  mathnet  crossref
    10. D. Ya. Petrina, A. L. Rebenko, “Projection-iteration method of solution of the equations of quantum field theory and its connection with the theory of renormalization. The equations of quantum field theory and improperly posed problems of mathematical physics”, Theoret. and Math. Phys., 42:2 (1980), 110–120  mathnet  crossref  mathscinet  isi
    11. V. I. Kucheryavyi, “Simple parametric integral representations of the regular (finite) and singular parts of divergent Feynman amplitudes. I. General expressions”, Theoret. and Math. Phys., 51:3 (1982), 547–554  mathnet  crossref  mathscinet  isi
    12. D. A. Slavnov, “Renormalization over asymptotics”, Theoret. and Math. Phys., 62:3 (1985), 225–231  mathnet  crossref  mathscinet  isi
    13. M. Yu. Rasulova, “Limit distribution function of inhomogeneities in regions with random boundary. II”, Theoret. and Math. Phys., 94:1 (1993), 61–70  mathnet  crossref  zmath  isi
    14. O. I. Zavialov, “Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem”, Russian Math. Surveys, 49:5 (1994), 67–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. D. A. Slavnov, “Renormalization over lines”, Theoret. and Math. Phys., 110:3 (1997), 316–328  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. O. I. Zavialov, A. M. Malokostov, “V. A. Fock and N. N. Bogoliubov and their role in establishing modern quantum field theory”, Theoret. and Math. Phys., 120:3 (1999), 1133–1144  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. V. I. Sanyuk, A. D. Sukhanov, “Dirac in 20th century physics: a centenary assessment”, Phys. Usp., 46:9 (2003), 937–956  mathnet  crossref  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:291
    Full text:139
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020